MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655TP
Medical Device Problem Codes Mechanical Problem (1384); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.The device's power management board was replaced to address the issue.Damage to the screw receiving part of the rear and front enclosure was confirmed, the rear and front enclosure was replaced.Damage was confirmed, the flow sensor assembly was replaced.The device passed final test.
 
Additional Manufacturer Narrative
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.The device's power management board was replaced to address the issue.Damage to the screw receiving part of the rear and front enclosure was confirmed, the rear and front enclosure was replaced.Damage was confirmed, the flow sensor assembly was replaced.The device passed final test.The device was returned to the product investigation laboratory (pil) for further evaluation.The power management board was placed into the test bed, and the problem was not duplicated.The power management board operates on all power sources without issue or error code and provides continuous operation on all power sources.In addition, the power management board passed power source testing.Pil has determined that power management board operates as expected.The power management board was scrapped and disposed of accordingly.The device udi has been updated on this report.

Brand Name
TRILOGY100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18428568
Report Number2518422-2024-00118
Device Sequence Number12695453
Product Code CBK
UDI-Device Identifier00606959033894
UDI-Public(01)00606959033894
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1054655TP
Device Catalogue NumberR1054655TP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown